# SDR USAA2010113092689

- Difficulty date: November 23, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 46,531 hours, 6,484 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE256001
- Part serial: 1386
- Condition: Low Pressure
- Location: R4 Door
- Part time: 46,586 hours, 6,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - EES - C2 - R4 DOOR POWER ASSIST BOTTLE IN YELLOW BAND.  CHARGED R4 DOOR POWER ASSIST BOTTLE IAW A330 AMM 52-10-00-600-802.
